# SDR SWIA201334742

- Difficulty date: September 22, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 29,096 hours, 24,330 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE MESSAGE.  NOSE GEAR DID NOT RETRACT.  FLT#5635 RESECURED NOSE GEAR DOOR SELECTOR VALVE CANNON PLUG.  PERFORMED GEAR SWINGS.  OPERATIONS CHECKED GOOD IAW AMM.
